Amir Akbary
Amir Akbary
Professor of Mathematics, University of Lethbridge
כתובת אימייל מאומתת בדומיין uleth.ca - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
On constructing permutations of finite fields
A Akbary, D Ghioca, Q Wang
Finite fields and their applications 17 (1), 51-67, 2011
1252011
On polynomials of the form xrf (x (q− 1)/l)
A Akbary, Q Wang
International Journal of Mathematics and Mathematical Sciences 2007, 2007
432007
A generalized Lucas sequence and permutation binomials
A Akbary, Q Wang
Proceedings of the American Mathematical Society 134 (1), 15-22, 2006
422006
On permutation polynomials of prescribed shape
A Akbary, D Ghioca, Q Wang
Finite Fields and Their Applications 15 (2), 195-206, 2009
362009
Limiting distributions of the classical error terms of prime number theory
A Akbary, N Ng, M Shahabi
The Quarterly Journal of Mathematics 65 (3), 743-780, 2014
312014
On some permutation polynomials over finite fields
A Akbary, Q Wang
International Journal of Mathematics and Mathematical Sciences 2005 (16 …, 2005
292005
On some classes of permutation polynomials
A Akbary, S Alaric, Q Wang
International Journal of Number Theory 4 (01), 121-133, 2008
272008
Periods of orbits modulo primes
A Akbary, D Ghioca
Journal of Number Theory 129 (11), 2831-2842, 2009
252009
A geometric variant of Titchmarsh divisor problem
A Akbary, D Ghioca
International Journal of Number Theory 8 (01), 53-69, 2012
232012
An analogue of the Siegel-Walfisz theorem for the cyclicity of CM elliptic curves mod p
A Akbary, VK Murty
Indian Journal of Pure and Applied Mathematics 41 (1), 25-37, 2010
182010
Reductions of points on elliptic curves
A Akbary, D Ghioca, VK Murty
Mathematische Annalen 347 (2), 365-394, 2010
172010
Non-vanishing of weight k modular L-functions with large level
A Akbary
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 14, 37-54, 1999
171999
Uniform distribution of zeros of Dirichlet series
A Akbary, MR Murty
Anatomy of integers, 143-158, 2006
162006
Average distributions and products of special values of -series
A Akbary, C David, R Juricevic
Acta Arithmetica 111, 239-268, 2004
152004
REDUCTION modp OF SUBGROUPS OF THE MORDELL–WEIL GROUP OF AN ELLIPTIC CURVE
A Akbary, VK Murty
International Journal of Number Theory 5 (03), 465-487, 2009
142009
Superabundant numbers and the Riemann hypothesis
A Akbary, Z Friggstad
The American Mathematical Monthly 116 (3), 273-275, 2009
132009
A variant of the Bombieri-Vinogradov theorem with explicit constants and applications
A Akbary, K Hambrook
Mathematics of Computation 84 (294), 1901-1932, 2015
122015
Lower bounds for power moments of L-functions
A Akbary, B Fodden
Acta Arith 151 (1), 11-38, 2012
112012
Explicit upper bounds for∏
A Akbary, Z Friggstad, R Juricevic
Contrib. Discrete Math. 2, 153-60, 2007
82007
Value-distribution of cubic Hecke L-functions
A Akbary, A Hamieh
Journal of Number Theory 206, 81-122, 2020
72020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20